# SDR ASAA2013050594711

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,806 hours, 6,479 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4616
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 22,902 hours, 7,192 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 COWL VALVE OPEN LIGHT ILLUMINATES INTERMITTENTLY WITH ENGINE ANTI-ICE SWITCH OFF.   ACFT GROUNDED.  REPLACED NR 1 ENG COWL TAI VALVE REF MM 30-21-11.  LEAK CHECK AND OP CHECK GOOD, OK FOR SERVICE.
